# SDR VNAA2019032011101

- Difficulty date: March 20, 2019
- Submitted: March 23, 2019
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 11,231 hours, 10,257 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 5913000
- Part serial: A1562
- Condition: Failed
- Location: Te Flap
- Part time: 11,232 hours, 10,257 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO CLT THE CREW HAD A FLAPS FAILURE.  THE FLIGHT REMAINED AT ALTITUDE TO TROUBLESHOOT THE ISSUE AND RUN THE QRH.  CREW DECLARED  EMERGENCY AND RESCUE EQUIPMENT WAS MOBILIZED.  THE CABIN WAS NOT INSTRUCTED TO BRACE FOR LANDING.  THE FLIGHT LANDED AT CLT WITHOUT ISSUE AND TAXIED TO THE GATE.  CLT MAINTENANCE HAS BEEN INFORMED OF THE ISSUE."  SUPPLEMENTAL PARTS INFORMATION.  MX REPLACED THE RT FLAP BPSU.  OPS CHECK GOOD.
